MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number VA80104
Medical Device Problem Codes Deflation Problem (1149); Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided; therefore, a lot history review was performed.For the two malfunctions samples were returned, and the investigation is confirmed for the reported deflation problem and retraction problem.A definite root cause for the reported event could not be determined.The device was labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model va80104 pta balloon dilatation catheter allegedly experienced deflation problem and retraction problem.This information was received from one source.This malfunction involved one patient with no consequences.The weight of (b)(6) year old male is (b)(6) pounds.
 
Additional Manufacturer Narrative
H10: the lot number was provided; therefore, a lot history review was performed.For the two malfunctions samples were returned, and the investigation is confirmed for the reported retraction problem and inconclusive for the reported deflation problem.A definite root cause for the reported event could not be determined.The device was labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model va80104 pta balloon dilatation catheter allegedly experienced deflation problem and retraction problem.This information was received from one source.This malfunction involved one patient with no consequences.The weight of 64 year old male is 170 pounds.

Brand Name
VACCESS PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10308244
Report Number2020394-2020-04897
Device Sequence Number16986975
Product Code DQY
UDI-Device Identifier00801741121258
UDI-Public(01)00801741121258
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVA80104
Device Catalogue NumberVA80104
Device Lot Number93NE0032
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date10/27/2020
Patient Sequence Number1